# SDR FDEA202307201254

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28166
- Aircraft time: 68,941 hours, 24,678 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - FLOOR PANEL AT STA 440 TO STA 560 , LBL24 TO LBL 45 IS SATURATED IN HYDRAULIC   FLUID REMOVED, FABRICATED AND REPLACED FLOOR PANEL IAW B757 AMM 53-01-01-4 AND DWG SRZ-  25-005 REV R
